# SDR VNAA202306051112

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 28,395 hours, 22,380 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R BLEED DUCT WARNING IN FLIGHT DURING CLIMBOUT/ AUTOMATICALLY WENT TO R BLEED CAUTION. / PERFORMED T/S PER CRJ 700 FIM 36-10-00-810-828-A01, FOUND LEAK DETECTED AT MT145 / MT146. INSPECTED AIR DUCTS FOUND LOOSE V-BAND CLAMP AT PRSOV2, RE-SECURED V-CLAMP IAW AMM 20-30-00-910-808-A01. PERFORMED LEAK CHECK IAW AMM 21-53-00-790-801-A01. LEAK TEST GOOD. A/C OK FOR SERVICE.
